Alcohol warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause liver damage.
Do not use with any other product containing acetaminophen. Stop use and ask a doctor if new symptoms occur, redness or swelling is present or pain gets worse or lasts for more than 10 days
If pregnant or breast-feeding, ask a health professional before use.
Keep out of the reach of children. Taking more than the recommended dose (overdose) may cause liver damage. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical for adults as well as for children, even if you do not notice any signs or symptoms.
Do not use if carton is opened or red neck wrap or foil inner seal imprinted with "Safety Seal®" is broken.
Temporarily relieves minor aches and pains due to:
- Muscular aches
- Menstrual cramps
- the common cold
- Temporarily reduces fever